A characterization of prime submodules of an injective module over a Noetherian ring
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 103-110
https://doi.org/10.4134/BKMS.b180130
Published online 2019 Jan 31
Reza Nekooei, Zahra Pourshafiey
Shahid Bahonar University of Kerman; Shahid Bahonar University of Kerman
Abstract : In this paper, we give a characterization of prime submodules of an injective module over a Noetherian ring.
Keywords : injective modules, injective envelopes, prime submodules
MSC numbers : 13C11, 13C99
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd